| Model Number |
3505240BC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/21/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture.(b)(4).
Event or Problem Description
It was reported that a female patient who underwent breast augmentation revision with a 240cc mentor memorygel breast implant (left) and a 270cc mentor memorygel breast implant (right) experienced bilateral baker grade iii capsular contracture post procedure.The capsular contracture was diagnosed through a physical consultation.As a result, an explant was performed on (b)(6) 2020.See 1645337-2020-15689 for contralateral prosthesis report.
Additional Manufacturer Narrative
Additional information was received on january 8, 2021.Bilateral prosthesis replacement with mentor memorygel breast implants was performed with explant.The patient experienced ptosis with the capsular contracture.Manufacturer¿s reference number: (b)(4).